Mathieu MEYER

  • Fiche
  • Publications

Nom: MEYER
Prénom: Mathieu
Site: UPEM
Bureau: 4B 033
Téléphone: +33 1 60 95 75 22
Situation: Permanent
Statut: Professeur
Équipe de recherche: Analyse en grande dimension
Courriel: mathieu.meyer [at] u-pem.fr
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • On the volume of sections of a convex body by cones
    Proceedings of the American Mathematical Society 145 (2017) 3153 - 3164     
  • The Logarithmic Sobolev Constant of The Lamplighter
    Journal of Mathematical Analysis and applications 399 (2013) 576-585     
  • An application of shadow systems to Mahler's conjecture.
    Discrete and Computational Geometry 48 3 (2012) 721-734     
  • THE GL-LUST. CONSTANT AND ASYMMETRY OF THE KALTON-PECK TWISTED SUM IN FINITE DIMENSIONS
    Proceedings of the American Mathematical Society 139 8 (2011) 2793--2805     
  • On the volume product of polygons
    ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG 81 1 (2011) 93--100     
  • New affine measures of symmetry for convex bodies
    Advances in Mathematics 228 5 (2011) 2920-2942     
  • THE CONVEX INTERSECTION BODY OF A CONVEX BODY
    Glasgow Mathematical Journal 53 (2011) 523--534     
  • The case of equality for an inverse Santalo functional inequality
    Advances in Geometry 10 4 (2010) 621--630     
  • Geometric and probabilistic analysis of convex bodies with unconditional structures, and associated spaces of operators
    Positivity 14 1 (2010) 83-104     
  • Functional inequalities related to Mahler's conjecture
    Monatshefte für Mathematik 159 (2010) 13--25     
  • Increasing functions and inverse Santalo inequality for unconditional functions
    Positivity 12 3 (2008) 407--420     
  • Some functional inverse Santalo inequalities
    Advances in Mathematics 218 5 (2008) 1430--1452     
  • Some inequalities about mixed volumes
    Israël Journal of Mathematics 135 (2003) 157--179     
  • On the best approximation by ridge functions in the uniform norm
    Constructive Approximation 18 1 (2002) 61--85     
  • On the p-affine surface area
    Advances in Mathematics 152 2 (2000) 288--313     
  • Maximal hyperplane sections of convex bodies
    Mathematika 46 91 (1999) 131--136     
  • The slices of a cone and a characterization of ellipsoids
    Mathematika 45 90 (1998) 305--317     
  • CONSTRUCTING A POLYTOPE TO APPROXIMATE A CONVEX BODY
    Geometriae Dedicata 57 2 (1995) 217--222     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Marne-la-Vallée
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne